# SDR IPXA11564315

- Difficulty date: January 3, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CUT-OUT AFT FRAME, BS 620 INBD FLANGE BETWEEN STR 8L-9L HAS 1EA SCREW STRIKE DAMAGE (MARKED).  R & R STRAP IAW 51-40-02-0G, SOPM 20-44-04, AMM51-21-00 AND AMM51-21-10-7.
